# SDR IPXA2021030666483

- Difficulty date: February 24, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AYB703512
- Condition: Cracked
- Location: Lower Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER LOWER AUX TANK R/H FRAME FITTING AT Y=1278 IS CRACKED.REMOVED AND REPLACED CRACKED CENTER LOWER AUX TANK R/H FRAME FITTING AT Y=1278 IAW MD-11 SRM 51-33-01. (MINOR)
